# SDR SWAA2023041014597

- Difficulty date: March 9, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 65,970 hours, 39,056 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CRACK) AT FASTENER HOLE ;FWD/INB SIDE AT RH HORZ STAB INSPAR RIB ASSY. ;STAB STA 92.70 .<[01] CUTOUT DAMAGED AREA PER SRM 55-10-09-2R-5;[02] ACCOMPLISHED REPAIR PER EA 23-155-00911 WIP 1 #TTG8Q00JXPE0;[03] VERIFIED STEP 2
